Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - F. Otto - M. Westdickenberg

Minimal entropy conditions for Burgers equation

created on 11 Jun 2003
modified by delellis on 03 May 2011

[BibTeX]

Published Paper

Inserted: 11 jun 2003
Last Updated: 3 may 2011

Journal: Quarterly of Applied Mathematics
Volume: 62
Number: 4
Pages: 687-700
Year: 2004

Abstract:

We consider stricly convex, 1--d scalar conservation laws. We show that a single strictly convex entropy is sufficient to characterize a Kruzhkov solution. The proof uses the concept of viscosity solution for the related Hamilton--Jacobi equation.

For the most updated version and eventual errata see the page

http:/www.math.uzh.chindex.php?id=publikationen&key1=493

Keywords: Viscosity solutions, entropy solutions, entropy conditions

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1